# SDR ASMF20180821004

- Difficulty date: June 14, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 46,972 hours, 28,773 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF WHEN TO/GA WAS PRESSED, THE TAKEOFF CONFIGURATION SOUNDS AND PSEU LIGHTTURNED ON. MAINTENANCE PERSONNEL PERFORM THE FIM 32-09 TASK 801 PROCEDURE AND IT WAS PERFORMED BITE TO PSEU IAW AMM 31-51-01, DETECTING PSEU LIGHT TURNED ON, MESSAGE SPEED BRAKE LEVER DO NOT DOWN AND SHOWING FAILURE CODE 27-62001. THE SPEED BRAKE LEVER WAS REPOSITIONED THROUGH THE AUTO STOW. THE TAKEOFF CONFIGURATION TEST AND AUTO SPEED BRAKE TEST WERE PERFORMED IAW AMM 31-51-01, AMM 32-42-01 AND FIM 32-42 TASK 801 AND TAKEOFF WARNING SYSTEM TEST WAS PERFORMED IAW AMM 31-51-00, TESTED CORRECT. THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 67 131 KG AND BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW AMM 05-51-07.
